# SDR GTIA010048

- Difficulty date: February 2, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- Engine: Pwa JT8D217A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

PBI - FLT 509 - RIGHT ENGINE FAILED.  THE RIGHT OIL STRAINER CLOGGING LIGHT CAME ON.  ALL INDICATIONS WERE NORMAL.  REF MM 71-00, TASK-CARD NR 0191, INSTALLED SERVICEABLE ENGINE.  (M)
